# SDR C2XA95IA033

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76803
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 066
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bellcrank
- Part number: S2728176000200
- Condition: Rusted
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, RUDDER TRIM TAB CONTROL BELLCRANK WAS FOUND TO HAVE RUSTED BEARINGS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARINGS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  TT, 13,346.8.  TOTAL CYCLES, 19,110.  (X)
